Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 17 of 22 found articles
 
 
  Stabilization for a Class of Discrete-time Switched Large-scale Systems with Parameter Uncertainties
 
 
Title: Stabilization for a Class of Discrete-time Switched Large-scale Systems with Parameter Uncertainties
Author: Sun, Chang-Chun
Appeared in: International journal of automation and computing
Paging: Volume 16 (2016) nr. 4 pages 543-552
Year: 2016
Contents:
Publisher: Institute of Automation, Chinese Academy of Sciences, Beijing
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 17 of 22 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands